MathSciNet Relay Station
MathSciNet bibliographic data
MR916721 (89g:11125) 11Y05 (11A51 14K07)
Lenstra, H. W., Jr. Factoring integers with elliptic curves. Ann. of Math. (2) 126 (1987), no. 3, 649–673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement